Cytarabine에 의한 지연성 아나필락시스에 대한 성공적인 탈감작 치료 1예
Successful desensitization for cytarabine induced anaphylaxis
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Cytarabine is a very important chemotherapeutic agent for leukemia and lymphoma patients and is prescribed more frequently than before. Cytarabine-induced delayed-onset hypersensitivity may rarely present as non-IgE mediated anaphylaxis. However, we do not know yet whether desensitization therapy in adults may be effective in cytarabine-induced delayed-onset anaphylaxis. A 78-year-old woman who was diagnosed with acute myeloblastic leukemia had chemotherapy including cytarabine. In spite of premedication with hydrocortisone and chlorpheniramine, the patient had anaphylaxis a few hours after cytarabine infusion. We decided to perform desensitization therapy. After desensitization therapy using a newly designed protocol, the patient was tolerable to cytarabine infusion without hypotension or high fever. Desensitization therapy was successfully performed on an adult patient with delayed-onset anaphylaxis caused by cytarabine.
Abstract
Cytarabine is a very important chemotherapeutic agent for leukemia and lymphoma patients and is prescribed more frequently than before. Cytarabine-induced delayed-onset hypersensitivity may rarely present as non-IgE mediated anaphylaxis. However, we do not know yet whether desensitization therapy in adults may be effective in cytarabine-induced delayed-onset anaphylaxis. A 78-year-old woman who was diagnosed with acute myeloblastic leukemia had chemotherapy including cytarabine. In spite of premedication with hydrocortisone and chlorpheniramine, the patient had anaphylaxis a few hours after cytarabine infusion. We decided to perform desensitization therapy. After desensitization therapy using a newly designed protocol, the patient was tolerable to cytarabine infusion without hypotension or high fever. Desensitization therapy was successfully performed on an adult patient with delayed-onset anaphylaxis caused by cytarabine.
참고문헌 (13)
- Moreno-Ancillo A, "Anaphylactoid reaction to carboplatin: successful "desensitization"", Allergol Immunopathol (Madr), 31, pp.342~344 (2003)
- Essayan DM, "Successful parenteral desensitization to paclitaxel", J Allergy Clin Immunol, 97(1 Pt 1), pp.42~46 (1996)
- Simons FE, "World Allergy Organization survey on global availability of essentials for the assessment and management of anaphylaxis by allergy-immunology specialists in health care settings", Ann Allergy Asthma Immunol, 104, pp.405~412 (2010)
- Neugut AI, "Anaphylaxis in the United States: an investigation into its epidemiology", Arch Intern Med, 161, pp.15~21 (2001)
- Ek T, "Proinflammatory cytokines mediate the systemic inflammatory response associated with high-dose cytarabine treatment in children", Med Pediatr Oncol, 37, pp.459~464 (2001)
- Markman M, "Anaphylactic reaction to cytarabine: in vitro evidence that the response is immunoglobulin E mediated", Med Pediatr Oncol, 12, pp.201~203 (1984)
- Rassiga AL, "Cytarabine-induced anaphylaxis. Demonstration of antibody and successful desensitization", Arch Intern Med, 140, pp.425~426 (1980)
- Williams SF, "Hypersensitivity reaction to high-dose cytarabine", Br J Haematol, 73, pp.274~275 (1989)
- Lin RY, "Desensitization in the management of vancomycin hypersensitivity", Arch Intern Med, 150, pp.2197~2198 (1990)
- Scherer K, "Desensitization in delayed drug hypersensitivity reactions: an EAACI position paper of the Drug Allergy Interest Group", Allergy, 8, pp.844~852 (2013)
- Lin D, "Cotrimoxazole for prophylaxis or treatment of opportunistic infections of HIV", AIDS in patients with previous history of hypersensitivity to cotrimoxazole, 2007, pp.2, CD005646~
- Whitaker P, "Rapid desensitization for non-immediate reactions in patients with cystic fibrosis", J Cyst Fibros, 10, pp.282~285 (2011)
- Feldweg AM, "Rapid desensitization for hypersensitivity reactions to paclitaxel and docetaxel: a new standard protocol used in 77 successful treatments", Gynecol Oncol, 96, pp.824~829 (2005)
